# SDR SIMA20160730004

- Difficulty date: July 30, 2016
- Submitted: August 15, 2016
- Operation: Air carrier
- Aircraft: N909AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500899
- Aircraft time: 28,806 hours, 24,516 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 14525480603
- Condition: Corroded
- Location: Frames 65 - 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR CUTOUT LOWER SILL CORRODED.  REMOVED AND REPLACED CARGO DOOR CUTOUT LOWER SILL IAW SRM 51-40-02
